Open Access
Translator Disclaimer
1999 $K$-theory of affine toric varieties
Joseph Gubeladze
Homology Homotopy Appl. 1(1): 135-145 (1999).

Abstract

This is an updated and expanded version of my pre-print #68 in the $K$-theory server at Urbana (which was an abstract of my talk at Vechta conference on commutative algebra, 1994). In $\S2$ two conjectures on nilpontency of the `monoid Frobenius action' on the $K$-theory of toric cones and on stabilizations of the corresponding $K$-groups are stated. Both of these conjectures are higher analogues of Anderson's conjecture and their proof would bring a rather complete understanding of $K$-theory of toric varieties/semigroup rings.

Citation

Download Citation

Joseph Gubeladze. "$K$-theory of affine toric varieties." Homology Homotopy Appl. 1 (1) 135 - 145, 1999.

Information

Published: 1999
First available in Project Euclid: 13 February 2006

zbMATH: 0920.19001
MathSciNet: MR1693095

Subjects:
Primary: 14C35
Secondary: 14M25 , 19E08

Rights: Copyright © 1999 International Press of Boston

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.1 • No. 1 • 1999
Back to Top